# SDR C7WA200600002

- Difficulty date: February 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 809
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 17,466 hours, 7,909 cycles
- Component: C9 Disk, Pwa
- Component part number: 710509
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 260 NR 3 ENGINE EXPERIENCED SEVERAL COMPRESSOR STALLS, ENGINE RPM DECREASED AND EGT WENT HIGH.  SHUTDOWN ENGINE.  INSPECTION OF NR 3 ENGINE REVEALED THE 9TH STAGE TURBINE DISK BLADE ASSY FAILED.  REMOVED AND REPLACED NR 3 ENGINE.  (K)
